| Catalog Number |
MPHD141A3C |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The report states that the controls failed for coc, mtd, and oxy.
Additional Manufacturer Narrative
The report states that the controls failed for coc, mtd, and oxy.Customer reported, "positive controls failed for coc, mtd, and oxy.Contacted medline for guidance".There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.